Armenian Journal of Mathematics

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 2.

Ghazaryan, Hayk and Margaryan, Vachagan (2010) On interior regularity of solutions of a class of almost-hypoelliptic equations. Armenian Journal of Mathematics, 3 (2). pp. 32-60. ISSN 1829-1163

Ghazaryan, Hayk (2017) The Newton Polyhedron, Spaces of Differentiable Functions and General Theory of Differential Equations. Armenian Journal of Mathematics, 9 (2). pp. 102-145. ISSN 1829-1163

This list was generated on Sat Mar 6 10:57:16 2021 AMT.